|Kim Palmer asks: |
I wonder if you would be able to help me..... I am a 50 years old woman, Disabled and am worried about my hair.
Of late it seems to be getting thinner. When I wash my hair, (which is normally in the bath for ease) I notice that there is quite a bit in the bath when I release the water. When it is freshly washed and dry, it doesnít notice so much just when it needs washing but it is starting to worry me. Iíve had issues in the past with this when I was younger, but that was because of medication I was taking at the time. SO I was prescribed a lotion by the doctors. Is there anything though, that I can use to thicken it without going down the medical route?
For the last month or so, I have been using Alpecin double effect, for thinning and dandruff hair but I have to say Iím not mad about the results. But maybe I havenít given it enough time to work? I am also taking Hair, Nails and Skin vitamin tablets, which seem to be doing wonders for my nails and skin, but my hair not so much! I donít want a product though that is too pricey as I am outta work too!
I have coloured my hair, but have not for a while as lately, I have wondered if I should just let it go grey now-especially as it is thinning!
Any help you would be able to give me would be much appreciated. I look forward to hearing from you.
Thanks then, and kind regards
|Answered By: |
Hello kim, A diffuse Thinning to your hair from stress or a vitamin deficiencies is called a Telogen Effluvium. This does recover in time .If you are vitamin Deficient then blood tests will be required to confirm this and I suggest you visit a Trichologist .You may need to take along side a hair vitamin and extra iron supplement! ...More >
If the hair loss is due to a hormone in balance so a noticeable thinning to the top of your scalp , then medication is the only way to slow this down. This medication is Regaine! Colouring your hair is not a problem as this will not affect hair loss.
Using a thickening Fibre such as Viviscal can help cosmetically mask your loss which can help with self confidence.
|Nicky Shields asks: |
Hi I have extremely fine baby soft hair that looks so shiny and lovely when I wash it, but during the day it goes dull and looks flat and lifeless, Iíve had various cuts and styles throughout the years, my hairdresser advised me to take sea kelp to help thicken it up but Iíve been taking it now for 3 months and my hair is no different I donít blow dry my hair and only had it bleached once, I just want my hair to look fuller and thicker cause Iím getting married in three years and Iím worried that the style I have will fall out really quick on my wedding day
|Answered By: |
Hello Nicky, a supplement such as Viviscal Pro will help to make your hair more healthy as it contains Amino Mar C! Sea kelp on its own wont be affective without other vitamins and minerals. If your hair gets flat daily then a shampoo for fine hair will help to add volume and a volumizing styling product can work wonders. ...More >
Styling for your wedding will stay in if the hair has been prepared sufficiently by a professional stylist. Choose a style that doesnít need to be over worked.
|Magda asks: |
My hair is straightened with Keratin, and a few days ago my hairdresser bleached my hair blonde and the result is devastating. My hair has gone thin and the ends look like they have been burnt, and it feels like plastic. I have complained and the hairdresser has offered to cut the ends and use an intensive Olaplex treatment. Will this help? Do you have any other advice on how I can get my hair back to normal?
|Answered By: |
I can imagine the result is devastating! Bleach (pre-lightener) can cause so much damage to chemically treated hair as you should never mix chemicals on your hair. You will need to get the ends cut off, as the damage canít be repaired. You should also take the offer of Olaplex, however you will need a course of treatment, not just one, for it to be successful. You will then need to continue the restructure at home with Phase 3. Treat your hair with moisturising products, too.
(Answered by Danielle Hill on behalf of Steve Rowbottom)
Page 48 of 272
3 Records on this page